# SDR C2XA99BT091

- Difficulty date: September 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13949
- Make and model: Emb EMB-145LR
- Aircraft serial: 145057
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 14533022405
- Condition: Failed
- Location: Spoiler System
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EWR - FLT 4088 - CREW REPORTED ASYMETRIC SPOILER DEPLOYMENT AT FL350-360 AIRCRAFT LANDED SAFELY.  MAINTENANCE REMOVED AND REPLACED SPOILER CONTROL UNIT AND OPS CHECKED SPOILERS AND SPEED BRAKE GOOD.  (M)
